MAUDE Adverse Event Report: MPRI 8-4 EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI 8-4 EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp), via a manufacturing representative (rep), regarding a patient with an implantable neurostimulator (ins) for movement disorders.It was reported that there was an extension failure.There was no other information provided from the hcp.The rep noted that they would review impedances when they see the patient and hcp.The issue was not resolved at the time of the report.No patient symptoms or further complications were reported as a result of this event.(b)(6) 2019 e1 (rep): no additional information was received.
 
Additional Manufacturer Narrative
(b)(4).Based on registration information, the extension (serial number: (b)(4)) is a part of a mixed system as of (b)(6) 2019 using an implantable neurostimulator from another manufacturer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a healthcare provider (hcp), via a manufacturing representative (rep), indicated the patient was experiencing a loss of therapy.They tried to program around but had since come back with a continued loss of therapy.It was indicated surgery would now need to be performed to change the extension.The cause for the failure was unknown.The issue was not resolved at the time of the report.

Brand Name
8-4 EXTENSION
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8638287
Report Number2649622-2019-08878
Device Sequence Number1992062
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR